Repositorio de producción científica de la Universidad de Sevilla

Axiomática para el grado muitivaluado

 

Advanced Search
 
Opened Access Axiomática para el grado muitivaluado
Cites
Show item statistics
Icon
Export to
Author: López Acedo, Genaro
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 1988
Published in: Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales, 82 (2), 249-255.
Document type: Article
Abstract: In this paper we develop an axiomatic theory for the multivalued degree that preserves the basic properties of the classical degree. We apply it to obtain fixed point theroems and existence of solution fix) = p. We give a method to extend this degree.
Cite: López Acedo, G. (1988). Axiomática para el grado muitivaluado. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales, 82 (2), 249-255.
Size: 699.9Kb
Format: PDF

URI: http://hdl.handle.net/11441/48954

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)